# SDR UALA2011011700279

- Difficulty date: January 15, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 65,952 hours, 24,491 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 L/E SLAT T/E COMPOSITE WEDGE HAS DENT OUT OF LIMITS.  DENT IS 2.5 BY 2 INCH MAX ALLOWABLE IAW NOTE K IS 2 INCH, AND IS DELAMINATED FROM UPPER SKIN AREA 2.5 BY 2 INCH.  REF UA-EVA-80482 AND MM 57-53-93-603 TIME LIMITED REPAIR IAW PARA 11.  INJECTION REPAIR OF DELAM AND ACP REPAIR IAW EVA.
